Balancing numbers which are concatenation of two repdigits


In this paper, we show that 35 is the only balancing number which is concatenation of two repdigits.

This is a preview of subscription content, access via your institution.


  1. 1.

    Alahmadi, A., Altassan, A., Luca, F., Shoaib, H.: Fibonacci numbers which are concatenations of two repdigits. Quaest. Math. (2019).

    Article  Google Scholar 

  2. 2.

    Behera, A., Panda, G.K.: On the square roots of triangular numbers. Fib. Quart. 37(2), 98–105 (1999)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Bugeaud, Y., Maurice, M., Siksek, S.: Classical and modular approaches to exponential Diophantine equations I. Fibonacci and Lucas perfect powers. Ann. Math. 163(3), 969–1018 (2006)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Dujella, A., Pethö, A.: A generalization of a theorem of Baker and Davenport. Quart. J. Math. Oxford Ser. 49(2), 291–306 (1998)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Faye, B., Luca, F.: Pell and Pell–Lucas numbers with only one distinct digit. Ann. Math. Inform. 45, 55–60 (2015)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Irmak, N., Togbé, A.: On repdigits as product of consecutive Lucas numbers. Notes Numb. Theory Disc. Math. 24(3), 95–102 (2018)

    Article  Google Scholar 

  7. 7.

    Keskin, R., Erduvan, F.: Repdigits in the base \(b\) as sum of four balancing numbers. Math. Bohemica (2020).

    Article  MATH  Google Scholar 

  8. 8.

    Luca, F.: Fibonacci and Lucas numbers with only one distinct digit. Port. Math. 57(2), 243–254 (2000)

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Marques, D., Togbé, A.: On repdigits as product of consecutive Fibonacci numbers. Rend. Istit. Mat. Univ. Trieste 44, 393–397 (2012)

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Matveev, E.M.: An explicit lower bound for a homogeneous rational linear form in logarithms of algebraic numbers II. Izv. Ross. Akad. Nauk. Ser. Mat. 64, 125–180 (2000). (English translation in Izv. Math., 64, 1217–1269 (2000))

    MathSciNet  Article  Google Scholar 

  11. 11.

    Panda, G.K.: Some fascinating properties of balancing numbers. In: Proceeding of the Eleventh International Conference on Fibonacci Numbers and Their Applications, vol. 194. Congressus Numerantium, 2005. pp. 185–189 (2009)

  12. 12.

    Ray, P.K.: Balancing and cobalancing numbers. National Institute of Technology, Rourkela (2009). Ph.D. Thesis

  13. 13.

    Rayaguru, S.G., Panda, G.K.: Repdigits as product of consecutive balancing and Lucas-balancing numbers. Fibonacci Quart. 56(4), 319–324 (2018)

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Rayaguru, S.G., Panda, G.K.: Repdigits as product of balancing and Lucas-balancing numbers with indices in arithmetic progressions. Fibonacci Quart. 57(3), 231–237 (2019)

    MathSciNet  MATH  Google Scholar 

  15. 15.

    Waldshmidt, M.: Diophantine approximation on linear algebraic groups: transcendence properties of the exponential function in several variables. Springer, Berlin (2000)

    Google Scholar 

Download references


The authors want to express their sincere gratitude to the anonymous referee for his valuable comments and suggestions which improved the presentation of the paper to a great extent.

Author information



Corresponding author

Correspondence to Sai Gopal Rayaguru.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Rayaguru, S.G., Panda, G.K. Balancing numbers which are concatenation of two repdigits. Bol. Soc. Mat. Mex. 26, 911–919 (2020).

Download citation


  • Balancing numbers
  • Repdigits
  • Linear forms in logarithms

Mathematics Subject Classification

  • 11J86
  • 11B39
  • 11B50
  • 11D72